Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ok so i got prescribed tazorac and klaron for my acne. i never heard of klaron but it looked and went on easy enough. i only used it twice, but i wont ever again. i searched it up on the net to see what it was, and come to find out a rare side effect is steven johnsons syndrome? 2 out of 105 people get it or something ridiculous like that! HOW CAN THE DERM NOT TELL ME THIS? ANd if i have astham, which i do, im more suseptible to it! WHAT THE HELL!? how long do u think it would take for me to get this syndrome? is twice enough? oh good god. i have OCD and Hypochondria, so this is a nightmare for me.

Share this post


Link to post
Share on other sites

haha i am on bactrim right now for a UTI and I am scared too! but it is very rare but if you start peeling at all then stop the meds and go straight to the hospital.....

i have been having a ton of side effects though.......nausea, stomach upset, lightheadedness, chest pain, and then some.......

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×